# SDR SWIA201126982

- Difficulty date: August 1, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 33,347 hours, 46,249 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT DURING DESCENT.  (FLT 5552)  LEFT ENGINE REQUIRES REPLACEMENT.  COULD NOT DUPLICATE SMOKE.  LEFT ENGINE BLEED OPERATIONAL CHECKS ARE GOOD.  NO SMOKE NOTED.
